# SDR SWIA201436345

- Difficulty date: January 18, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 28,695 hours, 24,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST AT RBL 18 INBD & OTBD SIDE HAVE INDICATION OF A CRACK IN AFT FLANGE RADIUS APPROXIMATELY .250 INCHES LONG.  C-CHECK REPLACED IAW REO.
